# SDR COEA2015031901819

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 29,828 hours, 29,671 cycles
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DISCREPANCY, DURING CLIMB OUT, THE CREW EXPERIENCED A TORQUE FLUCTUATION ON THE NR 2 ENG CAUSING THE ACFT TO YAW BACK & FORTH.  THE CREW RETURNED THE ACFT BACK.  NO EMER WAS DECLARED.  PERFORMED ENG RUNS TO TRY & FIND THE ISSUE, BUT COULD NOT DUPLICATE.  ACFT RETURNED TO SERVICE.
